# SDR PCAA0111141

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N842EX
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- Aircraft time: 21,946 hours, 24,087 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT ONE SECTION OF EMERGENCY PATHWAY LIGHTS FOUND INOPERATIVE. LOOSE CONNECTION FOUND AND WIRING REPAIRED. OPERATIONAL CHECK GOOD . AIRCRAFT RETURNED TO SERVICE.
